American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Július Korbaš. On parallelizability and span of the Dold manifolds. Proc. Amer. Math. Soc. 141 (2013) 2933-2939.
Abstract, references, and article information   
View Article: PDF

[2] Donald M. Davis. Vector fields on $RP^m{\times}RP^n$. Proc. Amer. Math. Soc. 140 (2012) 4381-4388.
Abstract, references, and article information   
View Article: PDF

[3] Boldizsár Kalmár and Tamás Terpai. Characteristic classes and existence of singular maps. Trans. Amer. Math. Soc. 364 (2012) 3751-3779.
Abstract, references, and article information   
View Article: PDF

[4] Zhaohu Nie. Secondary Chern-Euler forms and the law of vector fields. Proc. Amer. Math. Soc. 140 (2012) 1085-1096. MR 2869093.
Abstract, references, and article information   
View Article: PDF

[5] Carla Farsi and Christopher Seaton. Nonvanishing vector fields on orbifolds. Trans. Amer. Math. Soc. 362 (2010) 509-535. MR 2550162.
Abstract, references, and article information   
View Article: PDF

[6] Howard Jacobowitz. Non-vanishing complex vector fields and the Euler characteristic. Proc. Amer. Math. Soc. 137 (2009) 3163-3165. MR 2506476.
Abstract, references, and article information   
View Article: PDF

[7] Shigenori Matsumoto. Affine flows on 3-manifolds. Memoirs of the AMS 162 (2003) MR 1955493.
Book volume table of contents   

[8] Thomas Vogel. On the asymptotic linking number. Proc. Amer. Math. Soc. 131 (2003) 2289-2297. MR 1963779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bert Wiest. Loop spaces and the compression theorem. Proc. Amer. Math. Soc. 128 (2000) 3741-3747. MR 1691010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. Astey, S. Gitler, E. Micha and G. Pastor. Parallelizability of complex projective Stiefel manifolds. Proc. Amer. Math. Soc. 128 (2000) 1527-1530. MR 1670418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Houhong Fan. Self-duality operators on odd dimensional manifolds. Trans. Amer. Math. Soc. 350 (1998) 3673-3706. MR 1422603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Houhong Fan. Half De Rham complexes and line fields on odd-dimensional manifolds. Trans. Amer. Math. Soc. 348 (1996) 2947-2982. MR 1357879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sharon L. Pedersen. Volumes of vector fields on spheres . Trans. Amer. Math. Soc. 336 (1993) 69-78. MR 1079056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gabriele Meyer. Attracting and repelling point pairs for vector fields on manifolds. I . Trans. Amer. Math. Soc. 336 (1993) 497-507. MR 1169081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Patrick Ghanaat. First eigenvalue of the Laplacean and torsion of parallelizable Riemannian manifolds . Proc. Amer. Math. Soc. 107 (1989) 807-810. MR 990423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Clifford J. Earle. Conformally natural extension of vector fields from $S^{n-1}$ to $B^n$ . Proc. Amer. Math. Soc. 102 (1988) 145-149. MR 915733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David J. Welsh. On the existence of complete parallel vector fields . Proc. Amer. Math. Soc. 97 (1986) 311-314. MR 835888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ira Moskowitz. A note on the Bott vanishing theorem . Proc. Amer. Math. Soc. 94 (1985) 529-530. MR 787906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. Tischler. Manifolds $M\sp n$ of rank $n-1$ . Proc. Amer. Math. Soc. 94 (1985) 158-160. MR 781074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Benedict J. Pollina. Tangent $2$-fields on even-dimensional nonorientable manifolds . Trans. Amer. Math. Soc. 271 (1982) 215-224. MR 648087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Toru Tsujishita. Continuous cohomology of the Lie algebra of vector fields. Memoirs of the AMS 34 (1981) MR 634471.
Book volume table of contents   

[22] Maria Luiza Leite and Isabel Dotti de Miatello. Linear vector fields on $\tilde{G}_k(\mathbf{R}^n)$ . Proc. Amer. Math. Soc. 80 (1980) 673-677. MR 587953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Detlef Hardorp. All compact orientable three dimensional manifolds admit total foliations. Memoirs of the AMS 26 (1980) MR 2213034.
Book volume table of contents   

[24] Chao Chu Liang. Vector fields orthogonal to a nonvanishing infinitesimal isometry . Proc. Amer. Math. Soc. 75 (1979) 326-328. MR 532160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jorge Hounie. Globally hypoelliptic and globally solvable first-order evolution equations . Trans. Amer. Math. Soc. 252 (1979) 233-248. MR 534120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carlos Gutiérrez. Structural stability for flows on the torus with a cross-cap . Trans. Amer. Math. Soc. 241 (1978) 311-320. MR 492303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1